MAUDE Adverse Event Report: SCITON INC. MJOULE; POWERED LASER SURGICAL INSTRUMENT

SCITON INC. MJOULE; POWERED LASER SURGICAL INSTRUMENT
Model Number MJOULE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 08/12/2024: owner of the clinic contacted sciton representative reporting that the patient's chest had burn following mjoule bbl heroic training on (b)(6) 2024 with 515 nm filter.The patient is a staff member (nurse practitioner) with allegedly some immunocompromised issues with her health.
 
Additional Manufacturer Narrative
On 08/13/2024: sciton clinicial rn reviewed the images and suspects a couple of blisters.Sciton clinical rn was informed by the clinic that the patient has been prescribed clobetasol, and silvadene medications.On 08/16/2024: the system was checked by sciton service to investigate why the machine would not start at safe start protocol as reported by the sciton clinical trainer.The system was turned on and off multiple times during service visit to try and duplicate the reported issue at fluence 5 j/cm2 and 3ms pulse width with the 515 filter in user mode.The service engineer could not duplicate the issue.Device was inspected and no device issues were found during the inspection.On 09/09/2024: sction contacted the clinic and was informed that the patient is recovering and healing well.

Brand Name
MJOULE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer (Section G)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer Contact
jay patel
925 commercial street
palo alto, CA 94303
6504939155
MDR Report Key20185367
Report Number2953696-2024-00038
Device Sequence Number8722670
Product Code GEX
UDI-Device Identifier00863249000329
UDI-Public0863249000329
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMJOULE
Device Catalogue Number1500-020-70
Device Lot Number52508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/10/2024
Date Device Manufactured07/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale